# SDR AALA201810019054

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 14,536 hours, 6,928 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 140434668
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD NR 2 OVEN PLASTIC/ELECTRIC ODOR AND SOME SMOKE.  FORWARD GALLEY #2 OVEN INOPERABLE. PULLED AND COLLARED CIRCUIT BREAKER FOR OVEN.   REPLACED THE OVEN IAW AMM 25-35-19. OPS CHECKED NORMAL.
